Boyu Li
Boyu Li
Verified email at uvic.ca - Homepage
Title
Cited by
Cited by
Year
Regular representations of lattice ordered semigroups
B Li
Journal of Operator Theory 76 (1), 33-56, 2015
82015
Regular dilation and Nica-covariant representation on right LCM semigroups
B Li
Integral Equations and Operator Theory 91 (4), 1-35, 2019
52019
Structure of free semigroupoid algebras
KR Davidson, A Dor-On, B Li
Journal of Functional Analysis 277 (9), 3283-3350, 2019
42019
Regular dilation on graph products of N
B Li
Journal of Functional Analysis 273 (2), 799-835, 2017
42017
Normal Extensions of Representations of Abelian Semigroups
B Li
Canadian Mathematical Bulletin 59 (3), 564–574, 2016
22016
Zappa-Sz\'{e} p Product of Fell Bundle
B Li, A Duwenig
arXiv preprint arXiv:2006.03128, 2020
12020
Wold Decomposition on Odometer Semigroups
B Li
arXiv preprint arXiv:2103.02070, 2021
2021
Dilation theory for right LCM semigroup dynamical systems
M Laca, B Li
arXiv preprint arXiv:2102.08439, 2021
2021
Zappa-Szép actions of groups on product systems
B Li, D Yang
arXiv preprint arXiv:2012.00207, 2020
2020
-Envelope and Dilation Theory of Semigroup Dynamical Systems
B Li
arXiv preprint arXiv:2005.04471, 2020
2020
Amenability and functoriality of right-LCM semigroup C*-algebras
M Laca, B Li
Proc. Amer. Math. Soc. 148, 5209-5224, 2020
2020
Regular Dilation on Semigroups
B Li
University of Waterloo, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–12